Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 6, Number 2

All articles in this issue are freely accessible.

Energy decay and self-preserving correlation functions in isotropic turbulence
G. K. Batchelor.
Quart. Appl. Math. 6 (1948), 97-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28162
The general problem of antenna radiation and the fundamental integral equation, with application to an antenna of revolution. I
G. E. Albert and J. L. Synge.
Quart. Appl. Math. 6 (1948), 117-131
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 27697
The general problem of antenna radiation and the fundamental integral equation, with application to an antenna of revolution. II
J. L. Synge.
Quart. Appl. Math. 6 (1948), 133-156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 27698
The radiation and transmission properties of a pair of semi-infinite parallel plates. I
Albert E. Heins.
Quart. Appl. Math. 6 (1948), 157-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 25981
A practical method for solving Hill’s equation
L. Brillouin.
Quart. Appl. Math. 6 (1948), 167-178
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 27111
The solution of natural frequency equations by relaxation methods
J. L. B. Cooper.
Quart. Appl. Math. 6 (1948), 179-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 25816
A norm criterion for non-oscillatory differential equations
Aurel Wintner.
Quart. Appl. Math. 6 (1948), 183-185
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 25053
The extrusion of plastic sheet through frictionless rollers
G. F. Carrier.
Quart. Appl. Math. 6 (1948), 186-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 25916
Additional correctons to our paper: The cylindrical antenna: Current and impedance
Ronold King and David Middleton.
Quart. Appl. Math. 6 (1948), 192-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99991

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website